A new extension of $S4$

Notre Dame Journal of Formal Logic 14 (4):567-574 (1973)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093891112
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 20,887
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Wolfgang Lenzen (1980). Beschränkte und Unbeschränkte Reduktion von Konjunktionen von Modalitäten in S4. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 26 (7-9):131-143.

Add more citations

Similar books and articles
Michiro Kondo (1989). A1 is Not a Conservative Extension of S4 but of S. Journal of Philosophical Logic 18 (3):321 - 323.
John K. Davis (2005). Life-Extension and the Malthusian Objection. Journal of Medicine and Philosophy 30 (1):27 – 44.

Monthly downloads

Added to index

2010-08-24

Total downloads

3 ( #620,903 of 1,907,220 )

Recent downloads (6 months)

1 ( #466,442 of 1,907,220 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.